# SDR CA991209057

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB4TN3
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 650X106
- Condition: Failed
- Location: Mlg
- Component: Goodyear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THE LEFT INBOARD MAIN WHEEL ASSEMBLY SHED ITS ENTIRE TREAD.  ALTHOUGH THIS WAS A RECAPPED TIRE, THE TREAD DID NOT SEPARATE AT THE RECAP.   IN THIS CASE, THE RETREAD LAYER AND THE LAYER OF THE RUBBER FROM THE RETREAD TO THE FIRST LAYER OF CORD SEPARATED FROM THE REST OF THE TIRE.  THE TREAD DAMAGED THE GEAR DOOR AS IT CAME APART, BUT DID NOT CAUSE ENOUGH DAMAGE TO THE GEAR TO AFFECT ITS OPERATION.  THE AIRCRAFT LANDED WITHOUT INCIDENT, THE TIRE WAS CHANGED. THE TIRE REMAINED INFLATED EVEN THOUGH ITS TREAD WAS MISSING.
